# SDR UPS99231066

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 65163517
- Condition: Corroded
- Location: E/E Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C53-111-01.00-01) ON FWD E/E DOOR FRAME LT AND RT SIDE OF FWD LATCH.  REMOVED AND REPLACED FRAME PER SRM 51-30-2, SRM 51-10-1, SRM 51-10-3, SRM 51-10-02, MM 51-20-151, SRM 51-20-4 AND SRM 51-20-4 MM 51-20-00.
